# SDR CALA2025060405264

- Difficulty date: June 1, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 75,550 hours, 28,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA 986.5  BETWEEN LBL 43" TO RBL 10" FLOOR BEAM EXISTING REPAIR HAVE CORROSION. (REF AAR N/R 9963650) FOR ESFR ENTRY ONLY. ACOMPLISHED REPAIR AT FLOOR BEAM STA 986.5 BETWEEN LBL-43 TO RBL-10 IAW -EC/RA #5370-01176.
